# SDR CALA2015072894165

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 53,827 hours, 11,368 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, OVERHEAT CIRCUIT R2 & OVERHEAT CIRCUIT R1, DISPLAY ON EICAS WITH MAINTENANCE MESSAGE 26-10032.  REPLACED P84A10 FIRE DETECTOR CARD IAW FIM MAN 26-11-818 & AMM 26-11-03-400-801.  STATUS MESSAGES EXTINGUISHED.
